Delay-dependent robust stabilization for uncertain time-delay systems with saturating actuators-LMI approach

Te Jen Su, Chien Yu Lu, Jason Sheng-Hon Tsai

研究成果: Conference article

7 引文 (Scopus)

摘要

This paper provides new stabilization criteria for a class of uncertain linear time-delay systems with saturating actuators for time-varying delays. Based on Lyapunov-Kravoskii functionals combined with LMI techniques, simple and improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. The proposed results are applicable to robust control design.

原文English
頁(從 - 到)3357-3358
頁數2
期刊Proceedings of the American Control Conference
4
出版狀態Published - 2002 一月 1
事件2002 American Control Conference - Anchorage, AK, United States
持續時間: 2002 五月 82002 五月 10

指紋

Stability criteria
Robust control
Time delay
Actuators
Stabilization
Robust stability

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

引用此文

@article{2b16a13d441c4641861fc73c204d91ed,
title = "Delay-dependent robust stabilization for uncertain time-delay systems with saturating actuators-LMI approach",
abstract = "This paper provides new stabilization criteria for a class of uncertain linear time-delay systems with saturating actuators for time-varying delays. Based on Lyapunov-Kravoskii functionals combined with LMI techniques, simple and improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. The proposed results are applicable to robust control design.",
author = "Su, {Te Jen} and Lu, {Chien Yu} and Tsai, {Jason Sheng-Hon}",
year = "2002",
month = "1",
day = "1",
language = "English",
volume = "4",
pages = "3357--3358",
journal = "Proceedings of the American Control Conference",
issn = "0743-1619",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

TY - JOUR

T1 - Delay-dependent robust stabilization for uncertain time-delay systems with saturating actuators-LMI approach

AU - Su, Te Jen

AU - Lu, Chien Yu

AU - Tsai, Jason Sheng-Hon

PY - 2002/1/1

Y1 - 2002/1/1

N2 - This paper provides new stabilization criteria for a class of uncertain linear time-delay systems with saturating actuators for time-varying delays. Based on Lyapunov-Kravoskii functionals combined with LMI techniques, simple and improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. The proposed results are applicable to robust control design.

AB - This paper provides new stabilization criteria for a class of uncertain linear time-delay systems with saturating actuators for time-varying delays. Based on Lyapunov-Kravoskii functionals combined with LMI techniques, simple and improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. The proposed results are applicable to robust control design.

UR - http://www.scopus.com/inward/record.url?scp=0036060915&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036060915&partnerID=8YFLogxK

M3 - Conference article

AN - SCOPUS:0036060915

VL - 4

SP - 3357

EP - 3358

JO - Proceedings of the American Control Conference

JF - Proceedings of the American Control Conference

SN - 0743-1619

ER -